# SDR SWIA202056024

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FS1015-1030 R/H FLOOR SILL IS CORRODED (MARKED WITH RED)   (C-CHECK) RO 2/6/2021   REMOVED CORROSION ON RH FLOOR SILL BETWEEN FS1015 AND FS1030.  REF CRJ700 SRM 51-21-06-001-001-A01.  NDT DEFECT FREE.  EVAL OF MATERIAL REMOVED FOUND TO BE OUT OF LIMITS.  REF CRJ SRM 53-00-45-001-001-A01.  REMOVED AND REPLACED WITH NEW FLOOR SILL.  REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG MM670-35052 REV K.  LEAK CHECK OF REPAIRED AREA GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL REPAIR (**RII**)
